# SDR USAA920071355

- Difficulty date: December 18, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 42,734 hours, 17,117 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 8 Slat
- Component: Slat
- Component part number: 114N4004178A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-4 CHECK - DENT ON UPPER OUTBOARD SKIN OF NR 8 SLAT TRAILING EDGE AT NR 8 SLAT STA 569.  REPAIRED NR 8 SLAT IAW B757-200 SRM 51-70-10 REPAIR 2 FIG 203.
